# SDR SWAA2022042693284

- Difficulty date: April 11, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARMENT L/H WL 156.4 LBL22 STA 500A Z-CHANNEL CRACKED / [01] CUTOUT DMG SECTION OF THE Z CHANNEL FROM STA 492.5 TO 500D AS PER SRM 51-10-02-0G-0 AND 53-00-53-2R-6 REPAIR 6;[02] REMOVED NUTPLATES IN THE REPAIR AREA AS PER B737-700 SRM 53-00-53-2R-6 REPAIR 6;[03] FABRICATED NEW Z-CHANNEL SECTION FROM STA 492.5 TO 500D AND REPAIR SPLICE AS PER B737-700 SRM 53-00-53-2R-6 REPAIR 6 STEP D AND TABLE 201 PO#1759626;[04] LOCATED AND DRILLED INITIAL Z-CHANNEL; REPAIR SPLICE AND NEW Z-CHANNEL SECTION AS PER B737-700 SRM 53-00-53-2R-6 STEP E THROUGH H; FIG 202 AND SRM 51-40-05-0G-0.;[05] VERIFIED STEPS 1; 2; 3; AND 4. OK TO TREAT AND PRIME;[06] TREATED AND PRIMED REPAIR SPLICE; NEW Z-CHANNEL SECTION AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804.;[07] VERIFIED STEP 6; OK TO INSTALL REPAIR PARTS;[08] INSTALLED REPAIR PARTS AS PER B737-700 SRM 51-40-02-0G-0 AND 53-00-53-2R-6 REPAIR 6 FROM STEPS K AND L.;[09] PER SRM 53-00-53-2R-6 STEPS M-O (APPLICATION OF FINISH; CIC AND FLOOR PANEL INSTALLATION) REF. TASK CARD TTG8Q004EWUN.;[10] VERIFIED STEPS 8 AND 9.;[11] C/W;[12] STEPS 8 AND 9 ARE RII
